# SDR USAA010346

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Stabilizer
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED 2 INCHES, STATION 365 TO STATION 377, RBL 20.  REMOVED AND REPLACED STABILIZER STRAP PER SRM 53-10-51. (M)
